# SDR SIMA2018042700001

- Difficulty date: April 27, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 34,873 hours, 31,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL STICH & NOT CLOSE OR OPEN.  LUBRICATED MAIN DOOR ROLLERS AND OPS CHECKED GOOD IAW AMM 52-18-00.
